# SDR 2007UALA00355

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 18,293 hours, 7,178 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE DOES NOT INDICATE AN ARMED IND WHEN ARMED.  RECYCLED 2 TIMES, NO LUCK.    [SUP 05-08-07]  FAULTY PROXIMITY SWITCH. REPLACED SWITCH AND ADJUSTED TO PROPER CLEARANCE.
